# SDR DALA2015061503759

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 107,923 hours, 13,439 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CL
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING CLIMB FROM FL380 TO FL390 ENGINE NR 3 FLAMED OUT.  GOT CLEARANCE TO FL300 AND ATTEMPTED RESTART AT FL300, UNSUCCESSFUL. COMPLETED QRH PROCEDURE ENGINE FLAME OUT AT APPROXIMATELY 1740Z.  NR 3 ENGINE OIL PRESSURE STAYED AT 12-14 REST OF FLT NR 3 ENGINE  CHANGE WAS SCHEDULED AND R & R NR 3 ENGINE IAW LOG 1991625.
